MathSciNet Relay Station
MathSciNet bibliographic data
MR840617 (87j:47028) 47B05 (47B38)
Holub, James R. A property of weakly compact operators on $C[0,1]$. Proc. Amer. Math. Soc. 97 (1986), no. 3, 396–398.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement